# SDR ASAA1149129

- Difficulty date: February 23, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6550820321
- Condition: Chafed
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FIXED TRAILING EDGE OUTBOARD ANGLE ATTACHED TO FLAP TRACK FAIRING IS CHAFED.  REMOVED DAMAGED ANGLE FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 01 51 40 05 AND 51 40 02.
